# SDR REXA2022051100842

- Difficulty date: March 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: SH670324293
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE AT FS 333 IS CORRODED AT STGR 26L	REMOVED CORRODED STRINGER SPLICE  AND  INSTALLED A NEW/SERVICEABLE STRINGER SPLICE, IAW CRJ 900 SRM #51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
